# SDR CALA2022121903421

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 57,169 hours, 23,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Fitting
- Part number: 22156731
- Condition: Damaged
- Location: Lt Pack Exh Diff
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

PDA 3 LEFT PACK EXHAUST DIFFUSER DOOR STOP (L-ANGLE) CRACKED & MISSING A SECTION ENTIRE LENGTH -- SEE PHOTO PHOTO ADDED PARTS ADDED REF IPC 21-51-03-06A AND IPC 21-51-03-05A
